# SDR ZZDA2010652

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE TWO EMERGENCY ESCAPE PATH LIGHT ASSY ON AILSE SIDE OF SEAT 3D IS MISSING ITS LENS COVER.   RE-INSTALLED LENS COVER REF MM 33-50.
